Voluma, like all hyluronic acids, will eventually fully dissolve
Yes, your filler will dissolve leaving you like you were before. Voluma is constitute as a large particle that most people still had present up to two years so it will be a long term commitment. It will go down slowly though over time. Dissolving is rather easy and should be considered if you are distressed about it.
Since it has been three months since your injections I would return to your treating physician for Vitrase to remove it. Without photos I am unable to tell you what is wrong. Please consult a board certified dermatologist who is an expert with facial injections for the best results. Best, Dr. Green
If you are still unhappy 3 months after injections, you should seek an in person consultation with an expert injector to figure out what the options are. Without pictures, I don't think I could give you a fair opinion.
Do you want to wait over a year for the Voluma to disappear?
I would seek a consultation with an expert injector to determine what you need to feel better about yourself.
I agree that without a photo, we are stabbing in the dark here.
Bad result from Voluma. If I leave it, will everything revert to how it was pre-filler?
Sorry to hear you had a bad result. The good news is that everything should go back to the way it was prior to your filler being placed.
It is hard to give an opinion as to what you should do now without any photos. I would recommend you go to an expert injector for an evaluation. There is usually something that an expert can do to improve a bad result done by someone else. Good luck!
If Voluma left, will everything revert to appearance before filler?
I would say it would be very likely that your appearance would revert back to how it looked before your Voluma treatment if you left it until it dissolved. An exam or photos of you would be needed to determine if adding more Voluma would be beneficial to you or not.